# SDR P5CA9600800

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND WORN SKIN DOUBLER ON NR 2 PYLON AFT OF ENGINE MOUNT AREA.  FABRICATED AND INSTALLED NEW FILLER AND DOUBLER PER BAC SRM 51-10-01.
